Metric regularity of semi-infinite constraint systems

Please use this identifier to cite or link to this item:
Información del item - Informació de l'item - Item information
Title: Metric regularity of semi-infinite constraint systems
Authors: Cánovas Cánovas, María Josefa | Dontchev, Asen L. | López Cerdá, Marco A. | Parra López, Juan
Research Group/s: Laboratorio de Optimización (LOPT)
Center, Department or Service: Universidad de Alicante. Departamento de Matemáticas
Keywords: Semi-infinite programming | Metric regularity | Distance to inconsistency | Conditioning
Knowledge Area: Estadística e Investigación Operativa
Issue Date: Nov-2005
Publisher: Springer Berlin Heidelberg
Citation: Mathematical Programming. 2005, 104(2-3): 329-346. doi:10.1007/s10107-005-0618-z
Abstract: We obtain a formula for the modulus of metric regularity of a mapping defined by a semi-infinite system of equalities and inequalities. Based on this formula, we prove a theorem of Eckart-Young type for such set-valued infinite-dimensional mappings: given a metrically regular mapping F of this kind, the infimum of the norm of a linear function g such that F+g is not metrically regular is equal to the reciprocal to the modulus of regularity of F. The Lyusternik-Graves theorem gives a straightforward extension of these results to nonlinear systems. We also discuss the distance to infeasibility for homogeneous semi-infinite linear inequality systems.
Sponsor: Research partially supported by grants BFM2002-04114-C02 (01-02) from MCYT (Spain) and FEDER (E.U.), GV04B-648 and GRUPOS04/79 from Generalitat Valenciana (Spain), and Bancaja-UMH (Spain).
ISSN: 0025-5610 (Print) | 1436-4646 (Online)
DOI: 10.1007/s10107-005-0618-z
Language: eng
Type: info:eu-repo/semantics/article
Rights: © Springer-Verlag Berlin Heidelberg 2005
Peer Review: si
Publisher version:
Appears in Collections:INV - LOPT - Artículos de Revistas

Files in This Item:
Files in This Item:
File Description SizeFormat 
Thumbnail2005_Canovas_etal_MathProgramm_final.pdfVersión final (acceso restringido)220,17 kBAdobe PDFOpen    Request a copy

Items in RUA are protected by copyright, with all rights reserved, unless otherwise indicated.